# SDR 07FDEA03371

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960331201
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON NOSE SKIN OF RT CENTER FLAP, RIB 18-20, NOT CONFORM TO SRM 57-  50-00/FIG 208 (ONE RIVET ROW ON EACH SIDE MISSING).  REPAIR RENEWED IAW SRM 57-50-00/PB 200 / FIG 208.
